# SDR SWAA2023071066727

- Difficulty date: June 20, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOC. BETWEEN BS 380 TO BS 400. RBL10 FWD GALLEY PAX CABIN 2023-379081<[01] REPLACED ANGLE LOC. BETWEEN BS 380 TO BS 400. RBL10 FWD GALLEY PAX CABIN IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5400 SHEET 105 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
